My good friend has been taking tarceva since February for lung cancer. It appears to be working as tumor in lung has shrunk. He is currently experiencing rapid heart rate, shortness of breath and headaches. Are these symptoms related to tarceva?
Those could all be side effects of Tarceva. Go to the Drugs A-Z on this site and read all of the side effects. As with most chemos, there are alot of them. Are these new symptoms that have just developed? What is his heart rate? Is he having chest pain? Pain in his shoulder, neck or jaw? If it continues or gets any worse, he should probably go to the ER.
- Tarceva Information for Consumers
- Tarceva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tarceva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Aug 2012 • 1 answer
Updated 15 Oct 2012 • 1 answer
Updated 5 Jul 2013 • 1 answer
Updated 26 Oct 2016 • 1 answer
Updated 9 Aug 2018 • 1 answer